Comment on the universality class of self-avoiding walks on a two-layer square lattice
Mall Chen and
Keh Ying Lin
Physica A: Statistical Mechanics and its Applications, 2002, vol. 311, issue 1, 1-4
Abstract:
We have calculated exactly the mean-square radius of gyration and the mean-square distance of a monomer from the origin for n-step self-avoiding walks on a two-layer square lattice up to 24 steps. We estimated two universal amplitude ratios and the results provide additional evidence that self-avoiding walks on a two-layer lattice belongs to the same universality class as the self-avoiding walk on a planar lattice.
Keywords: Universal amplitude ratio; Self-avoiding walk; Two-layer square lattice (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437102008178
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:311:y:2002:i:1:p:1-4
DOI: 10.1016/S0378-4371(02)00817-8
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().